Hydrocodone and acetaminophen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of a painkiller containing both the opioid medication, hydrocodone, and acetaminophen (Tylenol).
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
After a restful Thanksgiving weekend, I wanted to discuss something with you. Steroid Tapers. As you know, I have had a recent MS... Read more »
Opioid medications have a natural property that causes physical dependence. Other medications used to treat high blood pressure,... Read more »
Qualitest, a subsidiary of Endo Health Solutions, has issued a voluntary nationwide recall for 101 lots of Hydrocodone Bitartrate and... Read more »